# SDR MASA98213

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5803 - MKE-PHL - CREW REPORTED RIGHT FORWARD EMERGENCY LIGHT INOPERATIVE.  MAINTENACE ACTION WAS DEFERRED PER MEL 33-51-2.  AIRCRAFT WAS RETURNED TO SERVICE.  IN SUBSEQUENT MAINTENANCE, FOUND THE BULB LOOSE, RESEATED THE BULB.  (M)
